# SDR ASAA1149042

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 654529617
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPLICE PLATE AT BS 772 HAS BARE METAL SPOTS CORROSION.  DOUBLE DRILLED HOLES AT EACH END AND LOOSE FASTENERS FABRICATED REPLACEMENT SPLICE PLATE AND INSTALLED IAW B737 400 SRM 51 40 05.
